Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2008 June;143(3) > Giornale Italiano di Dermatologia e Venereologia 2008 June;143(3):227-8

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

LETTERS TO THE EDITOR  


Giornale Italiano di Dermatologia e Venereologia 2008 June;143(3):227-8

language: English

Erythema multiforme-like eruption induced by contact dermatitis caused by topical corticosteroids

Calista D., Schianchi S.

Dermatology Unit, M. Bufalini Hospital, Cesena, Italy


PDF  


top of page

Publication History

Cite this article as

Corresponding author e-mail